Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 337, NWS Norman, OK

June 14, 2011Cleveland County, McClain County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 14, 2011, 7:27 PM CDT for Cleveland County, McClain County, Oklahoma. It was in force for 48 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2011, 7:27 PM CDT (00:27 UTC)
Expired
Jun 14, 2011, 8:15 PM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cleveland County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 23 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 7:28 PM CDTTSTM WND DMG4 Nw Norman, OKSTORM CHASER REPORTS DOWNED POWER POLES AT THE INTERSECTION OF INDIAN HILLS ROAD AND NORTHWEST 36TH.
Jun 14, 7:30 PM CDTTSTM WND GST 702 Nw Norman, OK
Jun 14, 7:30 PM CDTTSTM WND GST 70Norman, OKMEASURED AT THE NORMAN MESONET.
Jun 14, 7:30 PM CDTHAIL 1.753 Se Norman, OKGOLF BALL SIZED HAIL AND ESTMIATED 80 MPH WINDS REPORTED NEAR THE INTERSECTION OF SE 24TH AND LINDSEY ST. LARGE TREES DOWN AND MINOR STRUCTURAL DAMAGE ALSO REPORTED AT THIS LOCATION.
Jun 14, 7:37 PM CDTTSTM WND DMGNorman, OKNWS EMPLOYEE ESTIMATED 70 MPH WINDS WITH NUMEROUS POWER POLES DOWN NEAR 12TH AND ROBINSON.
Jun 14, 7:37 PM CDTTSTM WND GST 66Norman, OKMEASURED AT NWS NORMAN.
Jun 14, 7:40 PM CDTTSTM WND DMG2 Se Norman, OKDELAYED REPORT OF 2 FT DIAMETER TREE DOWN AT THE EDGE APARTMENTS OFF CLASSEN STREET.
Jun 14, 7:40 PM CDTTSTM WND DMG4 Wnw Norman, OKPORTIONS OF BARN ROOFING RIPPED OFF FROM SEVERE THUNDERSTORMS WINDS.
Jun 14, 7:40 PM CDTTSTM WND GST 82Norman, OKMEASURED 82 MPH WIND GUST BEFORE EQUIPMENT WAS DESTROYED BY HAIL. OCCURRED NEAR 12TH AND BOYD IN NORMAN.
Jun 14, 7:40 PM CDTHAIL 1.5Norman, OKLARGE HAIL REPORTED WITH SPORADIC WIND DAMAGE AT CAMPUS LODGE APARTMENTS IN NORMAN.
Jun 14, 7:45 PM CDTHAIL 1.753 Nw Norman, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 5:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1292 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
2955 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

888 
WUUS54 KOUN 150027 RRA
SVROUN
OKC027-087-150115-
/O.NEW.KOUN.SV.W.0337.110615T0027Z-110615T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
727 PM CDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 815 PM CDT

* AT 727 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE  
  THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTHWESTERN NORMAN TO  
  NEWCASTLE...MOVING EAST AT 35 MPH. GOLF BALL SIZE HAIL AND 70 MPH
  WINDS HAVE BEEN REPORTED WITH THESE STORMS.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...

* LOCATIONS IN THE WARNING INCLUDE BLANCHARD...COLE...ETOWAH...
  GOLDSBY...LAKE THUNDERBIRD...NEWCASTLE...NOBLE...NORMAN...
  SLAUGHTERVILLE...SOUTHEASTERN OKLAHOMA CITY AND STELLA.

LAT...LON 3512 9767 3526 9767 3532 9751 3534 9714
      3504 9714
TIME...MOT...LOC 0027Z 273DEG 31KT 3528 9745 3524 9758

$$


..SPEG.
2 follow-up statements
590 
WWUS54 KOUN 150039
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
739 PM CDT TUE JUN 14 2011

OKC027-087-150115-
/O.CON.KOUN.SV.W.0337.000000T0000Z-110615T0115Z/
CLEVELAND OK-MCCLAIN OK-
739 PM CDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT 
FOR NORTHWESTERN MCCLAIN AND CLEVELAND COUNTIES...

DAMAGING WINDS IN EXCESS OF 70 MPH ARE AFFECTING NORMAN.

AT 738 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE 
THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH CENTRAL TO WESTERN 
NORMAN....MOVING EAST AT 35 MPH. WINDS OF 70 MPH HAVE BEEN MEASURED 
AT THE NORMAN AIRPORT IN NORTH NORMAN.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...

* LOCATIONS IN THE WARNING INCLUDE BLANCHARD...ETOWAH...GOLDSBY...
  LAKE THUNDERBIRD...NEWCASTLE...NOBLE...NORMAN...SLAUGHTERVILLE...
  SOUTHEASTERN OKLAHOMA CITY AND STELLA.

LAT...LON 3512 9767 3526 9767 3532 9751 3534 9714
      3504 9714
TIME...MOT...LOC 0038Z 273DEG 31KT 3526 9735 3522 9748

$$


..SPEG.
067 
WWUS54 KOUN 150107
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT TUE JUN 14 2011

OKC027-087-150115-
/O.CON.KOUN.SV.W.0337.000000T0000Z-110615T0115Z/
CLEVELAND OK-MCCLAIN OK-
807 PM CDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN MCCLAIN AND CENTRAL CLEVELAND COUNTIES...

AT 806 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORMS OVER LAKE THUNDERBIRD THAT HAS A HISTORY OF PRODUCING 
DAMAGING WINDS AND GOLF BALL SIZE HAIL. ANOTHER SEVERE THUNDERSTORM 
WAS LOCATED OVER NORTH NORMAN NEAR THE AIRPORT THAT IS PRODUCING 
HAIL TO THE SIZE OF HALF DOLLARS. THE STORMS ARE MOVING EAST AT 35 
MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...

* LOCATIONS IN THE WARNING INCLUDE BLANCHARD...ETOWAH...GOLDSBY...
  LAKE THUNDERBIRD...NEWCASTLE...NOBLE...NORMAN...SLAUGHTERVILLE...
  SOUTHEASTERN OKLAHOMA CITY AND STELLA.

LAT...LON 3512 9767 3526 9767 3532 9751 3534 9714
      3504 9714
TIME...MOT...LOC 0106Z 273DEG 31KT 3520 9718 3525 9738

$$


..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:41 PM CDT, 46 minutes earlier.

Area forecast discussion, Jun 14, 6:41 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT TUE JUN 14 2011

.AVIATION...
/00Z TAFS/ TSTMS DEVELOPING AHEAD OF A COLD FRONT WILL BE PRONE TO
PRODUCING STRONG WINDS AND POSSIBLY LARGE HAIL. THESE STORMS COULD
AFFECT KOKC...KOUN...KLAW...AND KSPS. THERE IS A LOW CHANCE OF
TSTMS AFFECTING KGAG...KWWR...AND KPNC THIS EVENING...WITH
LIGHTNING AND STRONG WIND BEING THE MAIN HAZARDS. VFR CONDITIONS
ARE EXPECTED AT ALL TERMINALS AFTER 06Z AND CONTINUING THROUGH 00Z
THURSDAY.

&&

.PREV DISCUSSION... /ISSUED 331 PM CDT TUE JUN 14 2011/

DISCUSSION...
HIGH-BASED CU HAS CONTINUED TO DEVELOP ACROSS SOUTHWEST AND
CENTRAL OKLAHOMA WITH A FEW RADAR RETURNS THAT ARE MOST LIKELY
VIRGA. ALTHOUGH SYNOPTIC SCALE MODELS DO NOT PRODUCE A LOT OF QPF
THIS EVENING... THE SHORT-RANGE AND MESOSCALE MODELS /OUN WRF..
RUC AND HRRR/ ARE CONSISTENT IN DEVELOPING STORMS NEAR AND AHEAD
OF THE FRONT BETWEEN 23Z-01Z. WILL GO MORE WITH THE SHORT-RANGE
MODELS AND INCLUDE HIGHER POPS /UP TO 50 PERCENT IN THE FAR EAST/
AND AREAL WORDING OF STORM CHANCES THIS EVENING. THE COLD FRONT
CURRENTLY LOCATED ACROSS NORTH CENTRAL TO WEST CENTRAL OKLAHOMA
WILL MOVE SOUTHEAST THROUGH MUCH OF THE AREA... BUT THE COOLER
TEMPERATURES WILL STILL BE ABOVE NORMAL AND SHORT-LIVED AS
TEMPERATURES BECOME HOT AGAIN THURSDAY AND PERSIST INTO EARLY NEXT
WEEK. HAVE INTRODUCED LOW POPS NORTH ON THURSDAY BASED ON THE
ECMWF AS FRONTAL BOUNDARY LIFTS NORTH.

NO SIGNIFICANT CHANGES WERE MADE TO THE EXTENDED PERIODS THIS
AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  93  75  95 /  40  10  10  20
HOBART OK         69  98  74 102 /  20  10  10  10
WICHITA FALLS TX  72 101  74 102 /  20  20  20  10
GAGE OK           64  95  72 102 /  20  10  10  20
PONCA CITY OK     68  92  71  96 /  40  10  10  20
DURANT OK         75  94  73  94 /  30  20  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

02/03/03
TAYLOR
Hazardous weather outlook, Jun 14, 11:55 AM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT TUE JUN 14 2011

OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS IN CENTRAL AND SOUTHWEST
OKLAHOMA... AND WESTERN NORTH TEXAS... NEAR AND SOUTHEAST OF A LINE
EXTENDING FROM PONCA CITY... TO WEATHERFORD... TO QUANAH TEXAS.
THIS INCLUDES THE CITIES OF STILLWATER... THE OKLAHOMA CITY METRO
AREA... LAWTON... ADA... VERNON... AND WICHITA FALLS.

TIMING...THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 5 PM
TO 2 AM.

IMPACTS...THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WIND GUSTS
OF 60 TO 70 MPH. THERE WILL ALSO BE A THREAT FOR HAIL THE SIZE OF
GOLFBALLS THROUGH THE EARLY EVENING HOURS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON THROUGH THE POST-MIDNIGHT HOURS.

DISCUSSION...
A COLD FRONT... LOCATED OVER NORTHWEST OKLAHOMA AT MIDDAY... WILL
CONTINUE TO MOVE SOUTHEAST THROUGH THE AFTERNOON. BY EARLY
EVENING... THE FRONT IS EXPECTED TO EXTEND FROM SOUTHWEST
OKLAHOMA... TO NEAR THE OKLAHOMA CITY METRO AREA... TO NEAR
STILLWATER. ALTHOUGH THERE IS A SUBSTANTIAL CAPPING INVERSION IN
PLACE... STRONG HEATING AHEAD OF THE FRONT... LOW LEVEL CONVERGENCE
NEAR AND JUST BEHIND THE FRONT... AND AN UPPER DISTURBANCE MOVING
OUT OF THE CENTRAL ROCKIES WILL ACT IN CONCERT TO SUPPORT THE
FORMATION OF AT LEAST A FEW THUNDERSTORMS ACROSS FAR NORTHERN
OKLAHOMA BY MID TO LATE AFTERNOON. WHILE THE INITIAL COVERAGE OF
STORMS MAY BE LIMITED... THE STORMS COULD DEVELOP INTO LARGER
CLUSTERS AND PROGRESS EAST AND SOUTHEAST ACROSS CENTRAL AND
SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS DURING THE EVENING AND
EARLY MORNING HOURS. AMPLE INSTABILITY AND DEEP LAYER SHEAR WILL
SUPPORT SUPERCELL STRUCTURES AT LEAST INITIALLY ALONG AND BEHIND THE
COLD FRONT... WITH A THREAT FOR LARGE HAIL AND DAMAGING WINDS.
HOWEVER... AS THE STORMS DEVELOP PRONOUNCED OUTFLOWS... THE MAIN
SEVERE WEATHER CONCERN WILL BE DAMAGING WIND GUSTS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY JUN 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
HOT AND DRY WEATHER... ESPECIALLY ACROSS SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS... COMBINED WITH WINDS GUSTING OVER 30 MPH AND
EXTREME DROUGHT CONDITIONS... HAVE INCREASED WILDFIRE CONCERNS
ACROSS THE REGION. OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD
RESULT IN WILDFIRES ARE DISCOURAGED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
AS THE FRONT STALLS JUST SOUTH OF THE RED RIVER ON WEDNESDAY...
THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS IN SOUTHERN OKLAHOMA
AND WESTERN NORTH TEXAS. THE LIKELIHOOD OF ORGANIZED SEVERE WEATHER
WILL BE LOW. STORM CHANCES WILL REMAIN QUITE SMALL THURSDAY THROUGH
THE WEEKEND... BEFORE INCREASING EARLY NEXT WEEK AS ANOTHER COLD
FRONT APPROACHES THE REGION.

OTHER HAZARDOUS WEATHER...
FIRES WILL REMAIN A CONCERN IN THOSE AREAS HARDEST HIT BY LONG TERM
DROUGHT... PRIMARILY IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.
WINDS WILL BE ESPECIALLY GUSTY THURSDAY THROUGH THE WEEKEND.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
WEDNESDAY.

CJS

In the hours before

Special weather statement, Jun 14, 6:44 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT TUE JUN 14 2011

OKZ038-150000-
COMANCHE OK-
644 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY.

AT 644 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
INDIAHOMA...MOVING EAST AT 35 MPH. THIS STORM WILL MOVE TOWARD THE
WICHITA MOUNTAINS NATIONAL WILDLIFE REFUGE AND WESTERN SECTIONS OF
FORT SILL. PEOPLE IN AND NEAR THE WICHITA MOUNTAINS NATIONAL
WILDLIFE REFUGE SHOULD PREPARE FOR STRONG WINDS.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3480 9856 3459 9853 3454 9883 3484 9882

..SPEG.
Local storm report, Jun 14, 6:55 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
655 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             FREDERICK               34.39N 99.01W
06/14/2011  E1.00 INCH       TILLMAN            OK   EMERGENCY MNGR

            QUARTER SIZED HAIL AND 40 TO 45 MPH WINDS REPORTED VIA
            EMERGENCY MANAGEMENT.

&&

MA
Local storm report, Jun 14, 7:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             4 W NEWCASTLE           35.25N 97.67W
06/14/2011  E1.00 INCH       MCCLAIN            OK   EMERGENCY MNGR

&&

MA
Special weather statement, Jun 14, 7:15 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT TUE JUN 14 2011

OKZ005-150045-
WOODS OK-
715 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODS COUNTY.

AT 715 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 18 MILES NORTHWEST
OF CAMP HOUSTON...MOVING SOUTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3693 9889 3675 9905 3697 9943 3700 9941
      3700 9904
Local storm report, Jun 14, 7:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             BETHANY                 35.51N 97.64W
06/14/2011  E1.75 INCH       OKLAHOMA           OK   PUBLIC

            QUARTER TO GOLFBALL SIZED HAIL REPORTED IN BETHANY.

&&

MA
Local storm report, Jun 14, 7:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND GST     2 SW NEWCASTLE          35.23N 97.62W
06/14/2011  E70.00 MPH       MCCLAIN            OK   NWS EMPLOYEE

            QUARTER SIZED HAIL WITH STRONG WINDS.

&&

BAIN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:15 PM CDTSpecial Weather StatementOUNWoods30 min
Jun 14, 7:27 PM CDTSevere Thunderstorm WarningOUNWoods24 min
Jun 14, 7:48 PM CDTSevere Thunderstorm WarningOUNCaddo, Garvin, Grady, McClain27 min
Jun 14, 7:52 PM CDTSevere Thunderstorm WarningOUNLincoln53 min
Jun 14, 7:57 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens63 min
Jun 14, 8:04 PM CDTSevere Thunderstorm WarningOUNPottawatomie56 min
Jun 14, 8:15 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Oklahoma60 min
Jun 14, 8:57 PM CDTSpecial Weather StatementOUNPayne18 min
Jun 14, 9:07 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne53 min
Jun 14, 10:45 PM CDTSpecial Weather StatementOUNBryan30 min
Jun 14, 11:19 PM CDTSpecial Weather StatementOUNBryan41 min
Jun 15, 12:00 AM CDTSpecial Weather StatementOUNChoctaw30 min
Jun 15, 5:13 AM CDTFire Weather WatchOUNBeckham, Comanche, Custer, Dewey, Ellis, Greer and 9 more23 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.